# SDR WRLA2009104

- Difficulty date: April 9, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LEFT WING O/B TRAILING EDGE FLAP I/B FAIRING STRUCTURE HAS TWO BRACKETS CRACKED AT STA YW490.55 (REF EGAT NRC U05071).  REPLACED THE TWO BRACKETS ON LEFT WING O/B TRAILING EDGE FLAP I/B FAIRING STRUCTURE IAW MD-11F SRM VOL 2 51-31-01 & 51-35-01 REV 40.  COND CHECK NORMAL AND JOB COMPLETED.
